Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2004, Volume 68, Issue 3, Pages 63–90 (Mi izv486)  

This article is cited in 1 scientific paper (total in 1 paper)

Problems on the set of squarefree numbers

S. V. Konyagin

M. V. Lomonosov Moscow State University

Abstract: Let $N$ be a positive integer and $\operatorname{ES}_N$ the maximal cardinality of a subset $\mathscr A\subset\{1,…,N\}$ such that $a+a'$ is squarefree for all $a\in\mathscr A$, $a'\in\mathscr A$. For large $N$ we obtain new upper and lower bounds for $\operatorname{ES}_N$.

DOI: https://doi.org/10.4213/im486

Full text: PDF file (1620 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2004, 68:3, 493–520

Bibliographic databases:

UDC: 511.337
MSC: 11K65, 11N35
Received: 15.08.2003

Citation: S. V. Konyagin, “Problems on the set of squarefree numbers”, Izv. RAN. Ser. Mat., 68:3 (2004), 63–90; Izv. Math., 68:3 (2004), 493–520

Citation in format AMSBIB
\Bibitem{Kon04}
\by S.~V.~Konyagin
\paper Problems on the set of squarefree numbers
\jour Izv. RAN. Ser. Mat.
\yr 2004
\vol 68
\issue 3
\pages 63--90
\mathnet{http://mi.mathnet.ru/izv486}
\crossref{https://doi.org/10.4213/im486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069194}
\zmath{https://zbmath.org/?q=an:1068.11063}
\transl
\jour Izv. Math.
\yr 2004
\vol 68
\issue 3
\pages 493--520
\crossref{https://doi.org/10.1070/IM2004v068n03ABEH000486}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224097700004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746556857}


Linking options:
  • http://mi.mathnet.ru/eng/izv486
  • https://doi.org/10.4213/im486
  • http://mi.mathnet.ru/eng/izv/v68/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Bombieri, U. Zannier, “On the number of rational points on certain elliptic curves”, Izv. Math., 68:3 (2004), 437–445  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:660
    Full text:240
    References:55
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021